Hessian orders and multinormal distributions - à paraître - Archive ouverte HAL Access content directly
Journal Articles Journal of Multivariate Analysis Year : 2009

Hessian orders and multinormal distributions - à paraître

(1, 2) ,
1
2

Abstract

Several well known integral stochastic orders (like the convex order, the supermodular order, etc.) can be defined in terms of the Hessian matrix of a class of functions. Here we consider a generic Hessian order and we prove that if two random vectors are ordered by the Hessian order, then their means are equal and the difference of their covariance matrices belongs to the dual of H. Then we show that the same conditions are also sufficient for multinormal random vectors. We study several particular cases of this general result.

Dates and versions

hal-00542400 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini, Alessandro Arlotto. Hessian orders and multinormal distributions - à paraître. Journal of Multivariate Analysis, 2009, Vol. 100, pp. 2324-2330. ⟨10.1016/j.jmva.2009.03.009⟩. ⟨hal-00542400⟩

Collections

HEC CNRS
70 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More